# SDR ARWA0001207

- Difficulty date: December 4, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- Aircraft time: 82,127 hours, 26,678 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3754041501
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N/R 216 - DURING C CHECK INSPECTION, FOUND THE FOLLOWING: FORWARD CARGO COMPARTMENT SHOWS 3/4 INCH CRACKED FITTING AT STA 320, LONG.27L.REMOVED & REPLACED FITTING IAW BOEING MESSAGE INW-LIM-00-00135H, DATED 10/02/00.
